# SDR DALA13055540955

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Damaged
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON TEE ANGLE OF PRESSURE DOME LOWER AREA Y=1338 X=25 TO 23, X=6 TO 4, X=-35 TO 33.   DAMAGED TEE SECTION AND STRUCTURE PARTS WERE REMOVED IAW SRM 53-03,  FIG 37.  NEW  TEE SECTION FABRICATED AND INSTALLED IAW SRM 53-03, FIG 37, 51-30-2 AND 51-30-5.
